# SDR DALA1112379873

- Difficulty date: February 21, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,709 hours, 65,469 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STATION 484 L17L IS CRACKED.  REMOVED DAMAGED L17L STA 455-513.  EXISTING SPLICE TO EXISTING SPLICE.  REPLACED SECTION L17L WITH NEW.  REINSTALLED 2 SPLICES 56 INCHES TOTAL IAW DC9 SRM 53-13-2 FIG 3, 51-10-4, 51-10-3, 51-10-0, 51-30-2, 51-30-5.  TAGGED DELTA PS 900-5-1 NR 4.
